# SDR AALA202305106540

- Difficulty date: May 2, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 41,148 hours, 17,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN DRAIN EXTERNAL SKIN STA1016 BETWEEN S25R AND S27R AT LOWER FUSELAGE. REPLACED DRAIN EXTERNAL SKIN STA1016 BETWEEN S25R AND S27R AT LOWER FUSELAGE
